MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,8.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10114
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Failure mode "leak - device leak - cuff" could be confirmed with picture and videos attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.Dhr investigation did not show issues related to complaint.If the complaint samples become available at a later date, this complaint will be updated accordingly.
 
Event or Problem Description
It was reported that: "(b)(6) 2025, when tube was inserted, there was a quality problem with the suction balloon.After the gas was injected, the balloon was filled but then the balloon collapsed.".
 
Additional Manufacturer Narrative
(b)(4).Additional information: the material number, lot number & udi number were updated to 5-10114, 73j2300690 and (b)(4) respectively.Device evaluation: the reported complaint of "leak - device leak - cuff" could not be confirmed based upon the investigation of the sample received.The customer provided one photo and two videos and returned one unit 5-10114 et tube, cf, 7.0 for investigation.The returned et tube was able to inflate and deflate with no difficulty.All et tubes are 100% inspected for both inflation and deflation at the time of manufacturing.A device history record review was performed, and no relevant findings were identified.No functional issues were found with the returned device.
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, when tube was inserted, there was a quality problem with the suction balloon.After the gas was injected, the balloon was filled but then the balloon collapsed.".

Brand Name
SHERIDAN/CF ET TUBE,CF,8.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22141769
Report Number3003898360-2025-00449
Device Sequence Number15218870
Product Code BTR
UDI-Device Identifier04026704396801
UDI-Public(01)04026704396801(11)230919(17)280918(10)73J2300690(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10114
Device Lot Number73J2300690
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown